# SDR CALA2019100701711

- Difficulty date: October 5, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N35271
- Make and model: Boeing 737824
- Aircraft serial: 31589
- Aircraft time: 60,329 hours, 20,418 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Fairing
- Part number: 315A23252
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 RIGHT ENG INBD T-R HINGE BUMP FAIRING IS COMPLETELY MISSING. REF IPC 78-31-51-19 ITEM 45 MFG P/N 315A2325-2
